I just discovered something. I noticed my weirdest weird things have happened over the last several weeks. I started elavil (generic type) a month ago today for sleep... only 10mg... the smallest dose. Some pple on over 150 mg/day. Anyway, I looked it up and the side effects can be dizziness (got it), confusioin (got it), and HALLUCINATIONS.... got em. Hmmm... So, I was enjoying the sleep, but in order to see if this is elavil or lyme I guess I'll forgo the elavil and see what happens. I am dog tired... hope I sleep tonight without my tiny blue pill.
Posts You May Be Interested In
I was diagnosed with unilateral vocal cord paralysis last year, after at least 3 years of useless doctor visits for a chronic handicapping cough. But it wasn't until I finally did some of my own research, found a LLMD and got the Western Blot back, that my OWN diagnosis was confirmed -- the paralysis was from Lyme. Now I'm being treated for the Lyme (Doxy, Azithro, Plaquenil, diet) but have no...
With more joints joining in the cacophony, including even my toes when I walk, and now my left shoulder too, should I assume Lyme is continuing to spread? Or is it a new herx 5 weeks in to massive antibiotc treatment? I should add that swimming, which is against the rules outlined in the "Hints" manual, may be working my joints more.Thanks everyone in advance. I'm really curious about why all...